acordero@mat.upv.es

Alicia Cordero is Bachelor in Mathematic Sciences (1995, Universitat de València). He obtained the PhD in Mathematics (2003, Universitat Jaume I) defending her PhD Thesis “Cadenas de órbitas periódicas en la variedad S2xS1“, supervised by José Martínez and Pura Vindel.

Along these years, she published many papers about the decomposition into round loops of three-dimensional varieties, links of periodic orbits of non-singular Morse-Smale fluxes and their applications to Celestial Mechanics.

She is Full Professor of Applied Mathematics in the Institute for Multidisciplinary Mathematics of the Polytechnical University of València.

Her current research is focused in dynamical systems and numerical analysis, highlighting the iterative methods for solving nonlinear equations and systems, as well as the dynamical study of the rational functions involved in these processes.

Se has published more than 100 papers in JCR Journals. She also has presented numerous communications in international conferences.

Moreover, she is editor of the journals “Abstract and Applied Analysis”, “Journal of Applied Mathematics, “Discrete Dynamics in Nature and Society” and “Algorithms”.

Papers

129 entries « 3 of 3 »

2012

Babajee, D K R; Cordero, A; Soleymani, F; Torregrosa, J R

On a novel fourth-order algorithm for solving systems of nonlinear equations Journal Article

Journal of Applied Mathematics, 2012 , 2012, (cited By 14).

Links | BibTeX

Cordero, A; Fardi, M; Ghasemi, M; Torregrosa, J R

A family of iterative methods with accelerated eighth-order convergence Journal Article

Journal of Applied Mathematics, 2012 , 2012, (cited By 0).

Links | BibTeX

Cordero, A; Torregrosa, J R; Vindel, P

Study of the dynamics of third-order iterative methods on quadratic polynomials Journal Article

International Journal of Computer Mathematics, 89 (13-14), pp. 1826-1836, 2012, (cited By 6).

Links | BibTeX

Cordero, A; Torregrosa, J R; Vassileva, M P

Pseudocomposition: A technique to design predictor-corrector methods for systems of nonlinear equations Journal Article

Applied Mathematics and Computation, 218 (23), pp. 11496-11504, 2012, (cited By 12).

Links | BibTeX

Cordero, A; Hueso, J L; Martínez, E; Torregrosa, J R

A family of derivative-free methods with high order of convergence and its application to nonsmooth equations Journal Article

Abstract and Applied Analysis, 2012 , 2012, (cited By 5).

Links | BibTeX

Arroyo, V; Cordero, A; Torregrosa, J R; Vassileva, M P

Artificial satellites preliminary orbit determination by the modified high-order Gauss method Journal Article

International Journal of Computer Mathematics, 89 (3), pp. 347-356, 2012, (cited By 2).

Links | BibTeX

Cordero, A; Hueso, J L; Martínez, E; Torregrosa, J R

Steffensen type methods for solving nonlinear equations? Journal Article

Journal of Computational and Applied Mathematics, 236 (12), pp. 3058-3064, 2012, (cited By 16).

Links | BibTeX

Cordero, A; Hueso, J L; Martínez, E; Torregrosa, J R

A family of optimal methods for solving nonlinear equations Journal Article

Civil-Comp Proceedings, 100 , 2012, (cited By 0).

Links | BibTeX

2011

Cordero, A; Torregrosa, J R; Vassileva, M P

A family of modified Ostrowski's methods with optimal eighth order of convergence Journal Article

Applied Mathematics Letters, 24 (12), pp. 2082-2086, 2011, (cited By 16).

Links | BibTeX

Arroyo, V; Cordero, A; Torregrosa, J R

Approximation of artificial satellites' preliminary orbits: The efficiency challenge Journal Article

Mathematical and Computer Modelling, 54 (7-8), pp. 1802-1807, 2011, (cited By 16).

Links | BibTeX

Cordero, A; Torregrosa, J R

A class of Steffensen type methods with optimal order of convergence Journal Article

Applied Mathematics and Computation, 217 (19), pp. 7653-7659, 2011, (cited By 28).

Links | BibTeX

Cordero, A; Torregrosa, J R; Vassileva, M P

Three-step iterative methods with optimal eighth-order convergence Journal Article

Journal of Computational and Applied Mathematics, 235 (10), pp. 3189-3194, 2011, (cited By 39).

Links | BibTeX

Cordero, A; Hueso, J L; Martínez, E; Torregrosa, J R

Efficient high-order methods based on golden ratio for nonlinear systems Journal Article

Applied Mathematics and Computation, 217 (9), pp. 4548-4556, 2011, (cited By 13).

Links | BibTeX

2010

Cordero, A; Hueso, J L; Martínez, E; Torregrosa, J R

A family of iterative methods with sixth and seventh order convergence for nonlinear equations Journal Article

Mathematical and Computer Modelling, 52 (9-10), pp. 1490-1496, 2010, (cited By 16).

Links | BibTeX

Cordero, A; Hueso, J L; Martínez, E; Torregrosa, J R

Iterative methods for use with nonlinear discrete algebraic models Journal Article

Mathematical and Computer Modelling, 52 (7-8), pp. 1251-1257, 2010, (cited By 14).

Links | BibTeX

Cordero, A; Hueso, J L; Martínez, E; Torregrosa, J R

New modifications of Potra-Pták's method with optimal fourth and eighth orders of convergence Journal Article

Journal of Computational and Applied Mathematics, 234 (10), pp. 2969-2976, 2010, (cited By 33).

Links | BibTeX

Cordero, A; Torregrosa, J R

On interpolation variants of Newton's method for functions of several variables Journal Article

Journal of Computational and Applied Mathematics, 234 (1), pp. 34-43, 2010, (cited By 14).

Links | BibTeX

Cordero, A; Hueso, J L; Martínez, E; Torregrosa, J R

Efficient three-step iterative methods with sixth order convergence for nonlinear equations Journal Article

Numerical Algorithms, 53 (4), pp. 485-495, 2010, (cited By 10).

Links | BibTeX

Cordero, A; Hueso, J L; Martínez, E; Torregrosa, J R

Accelerated methods of order 2 p for systems of nonlinear equations Journal Article

Journal of Computational and Applied Mathematics, 233 (10), pp. 2696-2702, 2010, (cited By 8).

Links | BibTeX

Cordero, A; Hueso, J L; Martínez, E; Torregrosa, J R

A modified Newton-Jarratt's composition Journal Article

Numerical Algorithms, 55 (1), pp. 87-99, 2010, (cited By 74).

Links | BibTeX

2009

Cordero, A; Hueso, J L; Martínez, E; Torregrosa, J R

Multi-point iterative methods for systems of nonlinear equations Journal Article

Lecture Notes in Control and Information Sciences, 389 , pp. 259-267, 2009, (cited By 4).

Links | BibTeX

Cordero, A; Martínez, E; Torregrosa, J R

Iterative methods of order four and five for systems of nonlinear equations Journal Article

Journal of Computational and Applied Mathematics, 231 (2), pp. 541-551, 2009, (cited By 26).

Links | BibTeX

2008

Cordero, A; Torregrosa, J R

A class of multi-point iterative methods for nonlinear equations Journal Article

Applied Mathematics and Computation, 197 (1), pp. 337-344, 2008, (cited By 5).

Links | BibTeX

Cordero, A; Alfaro, J M; Vindel, P

Bott integrable hamiltonian systems on S2 × S1 Journal Article

Discrete and Continuous Dynamical Systems, 22 (3), pp. 587-604, 2008, (cited By 0).

Links | BibTeX

2007

Cordero, A; Torregrosa, J R

Variants of Newton's Method using fifth-order quadrature formulas Journal Article

Applied Mathematics and Computation, 190 (1), pp. 686-698, 2007, (cited By 133).

Links | BibTeX

Cordero, A; Alfaro, J M; Vindel, P

Round-handle decomposition of S2×S1 Journal Article

Dynamical Systems, 22 (2), pp. 179-202, 2007, (cited By 2).

Links | BibTeX

2006

Cordero, A; Torregrosa, J R

Variants of Newton's method for functions of several variables Journal Article

Applied Mathematics and Computation, 183 (1), pp. 199-208, 2006, (cited By 37).

Links | BibTeX

2004

Campos, B; Cordero, A; Alfaro, J M; Vindel, P

NMS flows on three-dimensional manifolds with one saddle periodic orbit Journal Article

Acta Mathematica Sinica, English Series, 20 (1), pp. 47-56, 2004, (cited By 2).

Links | BibTeX

2002

Cordero, A; Alfaro, Martínez J; Vindel, P

Topology of the two fixed centers problem Journal Article

Celestial Mechanics and Dynamical Astronomy, 82 (2), pp. 203-223, 2002, (cited By 7).

Links | BibTeX

129 entries « 3 of 3 »

Conferences

Links


rg id scopus